Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Put, Marius van der
The cohomology of Monsky and Washnitzer. Mémoires de la Société Mathématique de France, Sér. 2, 23 (1986), p. 33-59
Full text djvu | pdf | Reviews MR 88a:14022 | Zbl 0606.14018 | 6 citations in Numdam

stable URL: http://www.numdam.org/item?id=MSMF_1986_2_23__33_0

Bibliography

[1] A. Adolphson An index theorem for p-adic differential operators. Trans. Amer. Math. Soc. 216 (1976) 297-293.  MR 52 #8127 |  Zbl 0297.47039
[2] M. Artin On the solutions of analytic equations. Invent. math. 5, 277-291 (1968).  MR 38 #344 |  Zbl 0172.05301
[3] R. Berger Über Verschiedene Differentenbegriffe, Sitzungsberichte der Heidelberger Akademie der Wissenschaften. Jahrg. 1960. Abh. 1.  Zbl 0111.24603
[4] S. Bosch A rigid analytic version of M. Artin's theorem on analytic equations. Math.Ann. 255, 395-404 (1981).  MR 82k:32067 |  Zbl 0462.14002
[5] C.H. Clemers A Scrapbook of Complex Curve Theory. Plenum Press. 1980.  Zbl 0456.14016
[6] B. Dwork A deformation theory for the zeta function of a hypersurface. Proc.Int.Cong.Math. (1962) 247-259.  Zbl 0196.53302
[7] B. Dwork Lectures on p-adic Differential Equations. Grundlehren. N° 253, Springer Verlag 1982.  MR 84g:12031 |  Zbl 0502.12021
[8] N. Katz On the differential equations satisfied by period matrices. Publ. I.H.E.S. N° 35 — 1968.
Numdam |  MR 39 #4168 |  Zbl 0159.22502
[9] N. Katz Travaux de Dwork — Séminaire Bourbaki. 1971/1972 n° 409.
Numdam |  Zbl 0259.14007
[10] N. Katz Algebraic Solutions of Differential Equations. (p-Curvature and the Hodge Filtration/Invent.math. 18, 1-118 (1972).  MR 49 #2728 |  Zbl 0278.14004
[11] P. Monsky, G. Washnitzer Formal cohomology I. Annals of Math. 1968.  MR 40 #1395 |  Zbl 0162.52504
[12] P. Monsky Formal cohomology II and III. Annals of Math. 1968 and 1971.  Zbl 0162.52601
[13] P. Monsky p-adic analysis and zeta-functions 1970. Lectures at Kyoto-University.  MR 44 #215 |  Zbl 0256.14009
[14] D. Reich A p-adic fixed point formula, Amer.J.Math. 91 (1969) 835-850.  MR 41 #210 |  Zbl 0213.47502
[15] R. Elkik Solutions d'équations à coefficients dans un anneau hensélien. Ann.Scient.Ec.Norm.Syp. 6, n° 4, 553-604 (1973).
Numdam |  MR 49 #10692 |  Zbl 0327.14001
[16] R. Hartshorne Algebraic Geometry. GTM 52, Springer Verlag 1977.  MR 57 #3116 |  Zbl 0367.14001
Copyright Cellule MathDoc 2014 | Credit | Site Map